# SDR SWIA200311783

- Difficulty date: February 11, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,340 hours, 17,246 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 70607
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM/MACH TRIM WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU WITH SERVICEABLE UNIT IAW 27-41-00.  NO DEFECTS NOTED AT THIS TIME.  A/C RELEASE TO CAT II STATUS.  S/N OFF:  540.
